# SDR A6WA201240031

- Difficulty date: November 18, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FUSELAGE SIDE 2ND LUG FWD END IS GOUGED.  BLENDED 2ND FWD LUG ON PAX DOOR FUSELAGE SIDE.  REMOVED .009 OF MAT REMAINING MAT IS WITHIN SERVICEABLE LIMITS OF .116 MIN REQUIREMENT IS .100 IAW REO 601R-53-21-814.
